JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GENERALIZED TRIANGULAR MATRIX RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GENERALIZED TRIANGULAR MATRIX RINGS
Chun, Jang Ho; Park, June Won;
  PDF(new window)
 Abstract
For a generalized triangular matrix ring $$T
 Keywords
automorphisms;homomorphisms;derivations;generalized triangular matrix rings;
 Language
English
 Cited by
 References
1.
P. N. Anh, L. Van Wyk, Automomorphism groups of generalized triangular matrix rings, Linear Algebra Appl., 434(2011), 1018-1026. crossref(new window)

2.
H. Ghahramani, Skew polynomial rings of formal triangular matrix rings, J.Algebra, 349, (2012), 201-216. crossref(new window)

3.
H. Ghahramani, A. Moussavi, Differential polynomial rings of triangular matrix rings, Bulletin of the Iranian Mathematical Society, 34(2), (2008), 71-96.

4.
M. N. Ghosseiri, The structure of (${\alpha},\;{\beta}$)-derivations of triangular rings, Iranian Journal of Science & Techonology, Transaction A, 29(A3), (2005), 507-514.

5.
R. Khazal, S. Dascalescu, L. Van Wyk, Isomomorphism of generalized triangular matrix-rings and recovery of tiles, Internat. J. Math. Sci., 2003(9), (2003), 533-538. crossref(new window)